# SDR ASOA98103

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120102
- System (JASC): 2435 · Starter-Generator
- Part: Start/Generator
- Part number: 23080013
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT DFW-TUL, RIGHT MAIN GENERATOR FAILED AND CREW NOTICED ELECTRICAL BURNING SMELL IN COCKPIT.  CREW ELECTED TO RETURN TO DFW WHERE LANDING WAS MADE SAFELY AND WITHOUT FURTHER INCIDENT.  DFW MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN GENERATOR AND GENERATOR CONTROL UNIT.  GROUND CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
